# SDR USAA2011031891144

- Difficulty date: March 3, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 42,847 hours, 16,043 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON LEFT WING NR 5 SPOILER OUTBOARD CENTER HINGE PIN BETWEEN WS 10204 TO WS 11198, RIB 20.  REPLACED LEFT WING NR 5 SPOILER OUTBOARD CENTER HINGE PIN BETWEEN WS 10204 TO WS 11198, RIB 20 IAW A320 AMM 27-64-42.
